I have been taking 150 micro grams of Synthroid for over ten years now. I have lost my health insurance and stopped taking it almost 2months now. Anyone know what's in store for Me? I really don't like the fact that I have to take a pill a day for the rest of my life. I am tired more then usual skin dry and sometimes find it hard to think and concentrate leg cramps etc. But so far nothing I can't handle.
30 Dec 2011
If you needed Synthroid for so long, once you stop taking it gradually you will experience more symptoms of hypothyroidism. With low thyroid hormone levels other hormone levels will also be affected.
Please see symptoms of hypothyroidism in the link below.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... synthroid . Is the atacand causing the rise in the thyroid levels?
2 answers • 14 Sep 2011
... synthroid a year before that. Had some adjusting and they put me on cytomel. I gained 10 lbs in a very short time. Has anyone else experienced ...
1 answer • 21 Oct 2011
Normal levels are suppose to be 0.40 to 4.50. August of 2013 my level was 1.62. It was just checked this week and came back at 8.65. What on earth ...
1 answer • 1 May 2014
I was diagnosed with hypothyroidism 6 years ago, and still have symptoms and my primary care physician has not been able to find the right dose of ...
3 answers • 2 Jun 2014
hypothroidism - I was elated because I thought I would feel like a human again and maybe loose some of this weight. I began taking 50mcg synthroid ...
4 answers • 20 Dec 2014